Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking mucinex and tamiflu for flu. Had bronchitis. Rumbling in the chest while coughing.Why?

I have been diagnosed with the flu (B strain) and was two days too late for receiving Tamiflu. I have been put on Mucinex with codeine and have a productive cough but my chest still rumbles when I cough or breathing in. I have been sick with an upper respiratory infection that went into bronchitis and then into walking pneumonia starting on New Year's Eve. It took 8 weeks to recover from that and now this flu; the doctor says I've been "unlucky". I've never been sick this long in my life (I've had a broken arm when I was 8) and generally always in good health. Any ideas for the rumbling in the chest? I've stopped taking the Mucinex with codeine and just switched to just Mucinex in hopes of this helping better.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
For the rumblings in the chest, take nebulization with levoas thalin and budecort or take these as inhalers. You could be suffering from RADS where in airways become hyper reactive after a bout of viral infection( in your case it is flu). You will improve with nebulization/inhalers.
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor